# SDR SIMA200733805

- Difficulty date: December 1, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 6,452 hours, 5,781 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DV WINDOW SEAL HANGING OUT IN FLIGHT MADE VERY LOUD SQUEALING NOISE.  SECURED COCKPIT EMERGENCY EXIT RUBBER TRIM SEAL ON FIRST OFFICERS DV WINDOW IAW EMB145 AMM 56-11-02.  PERFORMED PRESSURIZATION CHECK IAW EMB145 AMM 21-31-00.  PRESSURE CHECK GOOD.  LEAK CHECK GOOD AIRCRAFT RETURNED TO SERVICE.
